La variété des solutions d'une équation hyperbolique, non linéaire d'ordre 2
Séminaire Jean Leray, no. 3 (1964-1965), p. 1-80
⇒ corrected-by Erratum
@article{SJL_1964-1965___3_1_0,
     author = {Segal, I.},
     title = {La vari\'et\'e des solutions d'une \'equation hyperbolique, non lin\'eaire d'ordre 2},
     journal = {S\'eminaire Jean Leray},
     publisher = {Coll\`ege de France},
     number = {3},
     year = {1964-1965},
     pages = {1-80},
     language = {fr},
     url = {http://www.numdam.org/item/SJL_1964-1965___3_1_0}
}
Segal, I. La variété des solutions d'une équation hyperbolique, non linéaire d'ordre 2. Séminaire Jean Leray, no. 3 (1964-1965), pp. 1-80. http://www.numdam.org/item/SJL_1964-1965___3_1_0/

1 I. Segal, Foundations of the theory of dynamical systems of infinitely many degrees of freedom, I, Mat.-fys. Medd., K. Danske Vidensk. Selsk. 31, n° 12 (1959), p.1-39, II, Canad. Jour. Math. n° 13 (1961), p. 1-18, III, Illin. Jour. Math. n° 6 (1962), p. 500-523. | MR 112626 | Zbl 0085.21806

2 - - Differential operators in the manifold of solutions of a non-linear differential equation, Journ. de Math, 1965 (à paraître). | Zbl 0139.09202

3 - - Quantization of non-linear systems, Jour. Math. Phys. 1960. | Zbl 0099.22402

4 A. Lichnerowicz, Propagateurs et commutateurs en relativité générale, Publ. Math. Inst. Hautes Et. Sci. n° 10, P.U.F., Paris, 1961. | Numdam | MR 158726 | Zbl 0098.42607

[1] Y. Choquet-Bruhat, C.R. Acad. Sci. Paris 242 (1956), 1956.

[2] J. Leray, Hyperbolic partial differential equations, Princeton, 1951-52.

[3] A. Lichnerowicz, Théorie quantique des champs sur un espace-temps courbe. Cours de l'Ecole d'Eté de Physique théorique des Houches, 1963. [4] I. Segal, Non-linear semi-groups, Annals of Math. 78 (1963), pp. 339-364.

[5] - - Explicit formal construction of non-linear quantum fields. Jour. Math. Phys. 5 (1964), pp. 269-282. | MR 177670 | Zbl 0136.47103

[1] I. Segal, Interpretation et solution d'équations non linéaires quantifiées. C.R. 259 pp. 301-303 (1964). | MR 167180 | Zbl 0145.46703

[2] --- Non-linear partial differential equations in quantum field theory, to appear in Proceedings of Symposium in Applied Math. 1964, Amer. Math. Soc. | Zbl 0152.23902

[1] A.R. Brodski. Asymptotic decay of solutions to the relativistic wave équation and the existence of scattering for certain non linear hyperbolic équations. Thèse, M.I.T., 1964.

[2] E. Combet. A paraître, C.R. Acad. Sci. Paris.

[3] I.M. Gelfand et N.Y. Vilenkin. Les distributions, t. 4. Moscou, 1961.

[4] R.W. Goodman et I.E. Segal, Anti-locality of certain Lorentz invariant operators. A paraître, Jour. Hath. Mech. 1965. | MR 180176 | Zbl 0151.44201

[5] L. Gross. Integration and non linear transformations in Hilbert space (these, Univ. de Chicago, 1958). Trans. Amer. Math. Soc. 94 (1960), 404-440. | MR 112025 | Zbl 0090.33303

[6] K. Jorgens. Das Anfangswertproblem im Grossen für eine Klasse nichtlinearer Wellengleichungen, Math. Z. 77(1961), 295-308. | MR 130462 | Zbl 0111.09105

[7] A. Lichnerowicz. Propagateurs, commutateurs, et anticommutateurs en relativité générale. Conférences, Les Houches, l'été, 1963, p. 821-861. | MR 168336 | Zbl 0148.46201

[8] A. Lichnerowicz. Propagateurs et quantification en relativité générale. Proceedings on theory of Gravitation, Warsaw, 1964, p. 177-188. v. aussi Cah. de Physique, 1964-65, | MR 172676

[9] I. Segal, Non-linear semi groups. Ann. of Math. 78 (1963) 339-364. | MR 152908 | Zbl 0204.16004

[10] ------- The global Cauchy problem for a relativistic scalar field. Bull. Soc. Math. France 91 (1963), 129-135. | Numdam | MR 153967 | Zbl 0178.45403

[11] ------- Algebraic intégration theory, à paraître, Proc. Amer. Math. Soc. 1965. | Zbl 0135.17402

[12] W. Strauss. La décroissance asymptote que des solutions des équations d'onde non non linéaires. C.R. Acad. Sci- Paris t. 256 (1963) 2749-50. | MR 151711 | Zbl 0115.08401

[13] ------- Les opérateurs d'onde pour des équations d'onde non linéaires indépendantes du temps. C.R. Acad. Sci. Paris. t. 256 (1963). | Zbl 0196.40001